American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30G35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Riccardo Ghiloni and Vincenzo Recupero. Semigroups over real alternative *-algebras: Generation theorems and spherical sectorial operators. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] J. Morais and I. Cação. Quaternion Zernike spherical polynomials. Math. Comp. 84 (2015) 1317-1337.
Abstract, references, and article information   
View Article: PDF

[3] Zhongxiang Zhang. The Schwarz lemma in Clifford analysis. Proc. Amer. Math. Soc. 142 (2014) 1237-1248.
Abstract, references, and article information   
View Article: PDF

[4] S. V. Gryshchuk and S. A. Plaksa. Basic Properties of Monogenic Functions in a Biharmonic Plane. Contemporary Mathematics 591 (2013) 127-134.
Book volume table of contents
View Article: PDF

[5] D. Constales, D. Grob and R. S. Kraußhar. A new class of hypercomplex analytic cusp forms. Trans. Amer. Math. Soc. 365 (2013) 811-835.
Abstract, references, and article information   
View Article: PDF

[6] Fabrizio Colombo, J. Oscar González-Cervantes and Irene Sabadini. A nonconstant coefficients differential operator associated to slice monogenic functions. Trans. Amer. Math. Soc. 365 (2013) 303-318.
Abstract, references, and article information   
View Article: PDF

[7] Emilio Marmolejo-Olea, Irina Mitrea, Marius Mitrea and Qiang Shi. Transmission boundary problems for Dirac operators on Lipschitz domains and applications to Maxwell's and Helmholtz's equations. Trans. Amer. Math. Soc. 364 (2012) 4369-4424.
Abstract, references, and article information   
View Article: PDF

[8] H. De Bie, B. Ørsted, P. Somberg and V. Souček. Dunkl operators and a family of realizations of $\mathfrak{osp}(1\vert2)$. Trans. Amer. Math. Soc. 364 (2012) 3875-3902.
Abstract, references, and article information   
View Article: PDF

[9] Graziano Gentili and Daniele C. Struppa. Lower bounds for polynomials of a quaternionic variable. Proc. Amer. Math. Soc. 140 (2012) 1659-1668. MR 2869150.
Abstract, references, and article information   
View Article: PDF

[10] Fabrizio Colombo, Irene Sabadini and Daniele C. Struppa. The Runge theorem for slice hyperholomorphic functions. Proc. Amer. Math. Soc. 139 (2011) 1787-1803. MR 2763766.
Abstract, references, and article information   
View Article: PDF

[11] Hilde De Ridder, Hennie De Schepper, Uwe Kähler and Frank Sommen. Discrete function theory based on skew Weyl relations. Proc. Amer. Math. Soc. 138 (2010) 3241-3256. MR 2653954.
Abstract, references, and article information   
View Article: PDF

[12] P. M. Gadea and J. Muñoz Masqué. $A$-differentiability and $A$-analyticity. Proc. Amer. Math. Soc. 124 (1996) 1437-1443. MR 1301495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Vladimir V. Kisil. Möbius transformations and monogenic functional calculus. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 26-33. MR 1405966.
Abstract, references, and article information   
View Article: PDF

[14] John Ryan. Cauchy-Green type formulae in Clifford analysis . Trans. Amer. Math. Soc. 347 (1995) 1331-1341. MR 1249888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. Z. Yeh. Errata to: ``Analysis and applications of holomorphic functions in higher dimensions'' . Trans. Amer. Math. Soc. 347 (1995) MR 1303130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. Z. Yeh. Analysis and applications of holomorphic functions in higher dimensions . Trans. Amer. Math. Soc. 345 (1994) 151-177. MR 1260207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Chun Li, Alan McIntosh and Stephen Semmes. Convolution singular integrals on Lipschitz surfaces . J. Amer. Math. Soc. 5 (1992) 455-481. MR 1157291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] F. Sommen. Monogenic differential calculus . Trans. Amer. Math. Soc. 326 (1991) 613-632. MR 1012510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] P. W. Ketchum. Analytic functions of hypercomplex variables . Trans. Amer. Math. Soc. 30 (1928) 641-667. MR 1501452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. B. Allen. On hypercomplex number systems belonging to an arbitrary domain of rationality . Trans. Amer. Math. Soc. 9 (1908) 203-218. MR 1500809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1